Ask an expert
Question

04 Apr 2006

Hormone Weight Gain
Hi,
2 years ago I tried to fall pregnant via IVF. I was put on Utrogestan tablets, Profasi and Gonal F, Lucrin injections. I've gained at least 20 kg's, which has knocked my self esteem really badly. What can I do about this please?
Answer 346 views
Expert
Fertility expert
fertility expert

01 Jan 0001

Dear Natalie

It is unlikely that the weight gain is directly related to the treatment program or any of the medications used. I would advise you to see a physician or an endocrinologist to establish whether there is an underlying metabolic syndrome, which may be responsible for the uncontrolled weight gain.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.